# SDR 0101815502

- Difficulty date: April 27, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 53,382 hours, 22,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON INBOARD CHANNEL OF NUMBER 2 PASSENGER DOORWAY LOWER SILL BETWEEN BS 720 TO BS 740.  REPAIRED PER EA 55-183809.
